# SDR ASOA2012080102021

- Difficulty date: July 26, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327S
- Condition: Corroded
- Location: Bs 409-559
- Part time: 986,880 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT SEAT TRACK AT FS 409+112 TO 559, RBL 9.00 IS CORRODED.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 51-21-49.  DRILLED AND COUNTERSUNK NEW SERVICEABLE SEAT TRACK IAW SRM 51-40-11.  REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-01-11-400-802.
